# SDR REXA2016080101535

- Difficulty date: August 1, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 24,448 hours, 21,919 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Pin
- Condition: Damaged
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR HINGE ON DOOR SIDE, RETENTION PIN HOLE ON AFT SIDE ELONGATED AND RETENTION PIN BROKEN AND POSSIBLY MISSING.
REPAIRED PAX DOOR HINGE RETAINING PIN HOLE PER REO 601R-52-11-2347. RETAINING PIN TO BE INSTALLED ON W/O 1013245-8000-0024 S/N 4805872. AAR EMP 8930
